Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 133, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2005, 10:33 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2005, 10:33 PM CDT (03:33 UTC)
- Expired
- Jul 25, 2005, 11:45 PM CDT
- In force
- 72 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 73 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 260333
SVRMKX
WIC027-039-260445-
/O.NEW.KMKX.SV.W.0133.050726T0333Z-050726T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN
DODGE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 1145 PM CDT
* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF BRANDON TO 18 MILES WEST OF BRANDON TO 27 MILES WEST
OF BEAVER DAM...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BRANDON AROUND 1045 PM CDT...
ROSENDALE AROUND 1050 PM CDT...
WAUPUN AROUND 1055 PM CDT...
NORTH FOND DU LAC AROUND 1100 PM CDT...
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
GEHRING7 follow-up statements
000
WWUS53 KMKX 260337
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1036 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BERLIN TO 16 MILES
SOUTHWEST OF RIPON TO PORTAGE...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WIOTA...WEST ROSENDALE AND BRANDON BY 1050 PM CDT...
LAGODA...ASTICO...ALTO AND ROSENDALE BY 1055 PM CDT...
DANVILLE...WAUPUN AND FOX LAKE BY 1100 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260348
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1047 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIPON TO 9 MILES WEST OF WAUPUN TO 11 MILES NORTHWEST
OF COLUMBUS...MOVING EAST AT 50 MPH.
THIS STORM HAS A HISTORY OF PRODUCING ONE INCH HAIL.
SEVERE THUNDERSTORMS WILL BE NEAR...
DANVILLE...WEST ROSENDALE...LAGODA AND WAUPUN BY 1055 PM CDT...
SOUTH BEAVER DAM...LEIPSIG...ATWATER AND BEAVER DAM BY 1100 PM
CDT...
REESEVILLE AND LOWELL BY 1105 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260358
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1058 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF RIPON TO WAUPUN TO 8 MILES NORTH OF
COLUMBUS...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
REESEVILLE...LOWELL...OAK CENTER AND LEIPSIG BY 1105 PM CDT...
CLYMAN...BURNETT...NORTH FOND DU LAC AND JUNEAU BY 1110 PM CDT...
TAYCHEEDAH AND PEEBLES BY 1115 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260409
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1108 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NORTH FOND DU LAC TO OAK CENTER TO BEAVER
DAM...OR ALONG A LINE EXTENDING FROM NORTH FOND DU LAC TO 6 MILES
EAST OF WAUPUN TO BEAVER DAM...MOVING EAST AT 50 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING ONE INCH HAIL.
SEVERE THUNDERSTORMS WILL BE NEAR...
CLYMAN...TAYCHEEDAH...PEEBLES AND MINNESOTA JUNCTION BY 1115 PM
CDT...
LEBANON...HUSTISFORD...MAYVILLE AND LOMIRA BY 1120 PM CDT...
WOODLAND AND NEOSHO BY 1125 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260419
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1119 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF NORTH FOND DU LAC TO MAYVILLE TO
JUNEAU...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEBANON...CALVARY...MOUNT CALVARY AND HUSTISFORD BY 1125 PM CDT...
WOODLAND...NEOSHO AND IRON RIDGE BY 1130 PM CDT...
RUBICON BY 1135 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260432
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1132 PM CDT MON JUL 25 2005
WIC027-039-260445-
/O.CON.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1132 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FOND DU LAC TO MAYVILLE TO 6
MILES SOUTHEAST OF HORICON...MOVING EAST AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSING000
WWUS53 KMKX 260445
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT MON JUL 25 2005
WIC027-039-260454-
/O.EXP.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1144 PM CDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND FOND DU LAC COUNTIES
HAS BEEN ALLOWED TO EXPIRE AT 1145 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:38 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 25, 9:38 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 .DISCUSSION...CURRENT MCS EVOLVING INTO HEAVY RAIN MAKER WITH TIME AS PER SATELLITE LOOPS. PRECIPITABLE WATER VALUES 2-2.5 INCHES WILL CONTINUE TO ADVECT ACROSS CWA OVERNIGHT...AS 500 MILLIBAR RIGHT REAR JET TO PROVIDE TRIGGER TO KEEP CONVECTION ONGOING. EXPECT WIDESPREAD 1 TO 2 INCHES OF RAIN OVER MUCH OF CWA BY 12Z TUESDAY WITH SOME LOCALLY HEAVIER AMOUNTS ACROSS MAINLY NORTHERN PORTIONS OF CWA. WHILE MAIN RIVERS IN GOOD SHAPE AND CAN HANDLE DECENT RAIN AMOUNTS...FEEL SMALLER CREEKS AND URBAN AREAS COULD BE PRONE FOR FLOODING OVERNIGHT. .MKX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TNGT ZNS 46..47..51..52..56>60..62>72. && ZAJDEL
Hazardous weather outlook, Jul 25, 9:38 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-261000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW TORNADOES POSSIBLE. TORRENTIAL RAINFALL IN SOME OF THE STRONGER STORMS COULD PRODUCE FLASH FLOODING OF LOW LYING AREAS...AND ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-261000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW WATERSPOUTS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ ZAJDEL
In the hours before
Special weather statement, Jul 25, 7:35 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 735 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN ACROSS IOWA AND LAFAYETTE COUNTIES WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL MOVE INTO SOUTH CENTRAL WISCONSIN AND AFFECT THE MADISON AND JANESVILLE AREAS BETWEEN 8 AND 830 PM. GUSTY WINDS UP TO 40 MPH... HEAVY RAIN...AND FREQUENT LIGHTNING IS LIKELY WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 815 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. BORGHOFF/KRR
Special weather statement, Jul 25, 8:03 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 803 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN...ACROSS IOWA... DANE...LAFAYETTE...AND GREEN COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF ARLINGTON...MADISON... BELLEVILLE AND WATERLOO BETWEEN 8 AND 9 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 9 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 8:32 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260245- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 832 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS MARQUETTE...GREEN LAKE...COLUMBIA... AND DANE COUNTIES COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF PRINCETON...MARQUETTE...FOX LAKE...BEAVER DAM...WATERLOO...AND STOUGHTON BETWEEN 830 PM AND 915 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS FOND DU LAC AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS THROUGH 930 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 9:11 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 911 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS NORTHERN MARQUETTE...NORTHERN GREEN LAKE...WESTERN FOND DU LAC...NORTHERN SHEBOYGAN...DODGE... NORTHERN JEFFERSON...AND DANE COUNTIES WAS MOVING NORTHEAST AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF SPRINGFIELD CORNERS...BERLIN...BRANDON...BEAVER DAM...DANVILLE...SUN PRAIRIE... AND BELLEVILLE BETWEEN 908 PM AND 930 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 910 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS BEGINNING TO PUSH INTO JUNEAU...ADAMS...RICHLAND...AND CRAWFORD COUNTIES IN SOUTHWEST WISCONSIN. THIS LINE WAS PUSHING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS...VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. BORGHOFF
Special weather statement, Jul 25, 9:45 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260330- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 945 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... SCATTERED THUNDERSTORMS WERE LOCATED ACROSS AREAS NORTH OF INTERSTATE 94...ESPECIALLY ACROSS DODGE AND FOND DU LAC COUNTIES. THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 945 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS BEGINNING TO PUSH INTO MARQUETTE AND SAUK COUNTIES IN SOUTH CENTRAL WISCONSIN. THIS LINE WAS MOVING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS TO 70 MPH... VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY WITH THESE STORMS. BORGHOFF
Special weather statement, Jul 25, 10:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1030 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260415- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1030 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AT 1030 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS PUSHING INTO GREEN LAKE... COLUMBIA...AND IOWA COUNTIES IN SOUTH CENTRAL WISCONSIN. THE LINE WAS MOVING SOUTHEAST AROUND 45 MPH. THESE STORMS WILL REACH A LINE EXTENDING FROM CAMPBELLSPORT...TO JUNEAU...TO THE MADISON METRO AREA...TO DARLINGTON BY 1115 PM CDT. IF THEY HOLD TOGETHER...THEY WILL REACH A PORT WASHINGTON...TO WAUKESHA...TO JANESVILLE LINE BY 1230 AM CDT. THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. DAMAGING WINDS TO 65 MPH...VIVID LIGHTNING...AND TORRENTIAL RAINS ARE POSSIBLE WITH ANY STORMS WITHIN THIS LINE. ONE TO TWO INCHES OF RAIN AND URBAN AND SMALL STREAM FLOODING ARE LIKELY WITH THIS LINE. LOCALIZED RAINFALL AMOUNTS OF TWO TO FOUR INCHES POSSIBLE WITHIN THE HEAVIEST CELLS. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 78 min |
| Jul 25, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 75 min |
| Jul 25, 10:11 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 46 min |
| Jul 25, 10:28 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 44 min |
| Jul 25, 10:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 74 min |
| Jul 25, 11:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 25, 11:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 31 min |
| Jul 25, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 25, 11:29 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 18 min |
| Jul 26, 12:14 AM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.